# SDR CALA2018070301540

- Difficulty date: June 22, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 36,339 hours, 18,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471123202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FR70 STR 23L SHEAR PLATE SUPPORT WEB CORRODED. REMOVED AND REPLACED SHEAR PLATE SUPPORT IAW SRM 51-42-11-0 01.
